

Publisher: Cambridge University Press
E-ISSN: 1755-1633|85|1|128-142
ISSN: 0004-9727
Source: Bulletin of the Australian Mathematical Society, Vol.85, Iss.1, 2011-10, pp. : 128-142
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Some inequalities of Jensen type for
Related content






Some Zygmund type L q inequalities for polynomials
Journal of Mathematical Analysis and Applications, Vol. 289, Iss. 1, 2004-01 ,pp. :


TURÁN TYPE INEQUALITIES FOR MODIFIED BESSEL FUNCTIONS
Bulletin of the Australian Mathematical Society, Vol. 82, Iss. 2, 2010-10 ,pp. :